Aa
A
A
A
Close
Multiple Sclerosis Community
9.17k Members
1168718 tn?1464987135

another UTI ................ grrrrrr

Hi guys, thought I would let you know I have yet another kind of infection this time.  It is called Escherichia Coli and I have started another bout of prescription antibiotics.  They put me on Macrobid, and since they took so long to do the test, now, I will not be finished by Tues when I have my surgery.

Not sure what to do.  When I have the surgery, they put a 3 day antibiotic with the IV during surgery.  Should I stop my pills on Tuesday...... then continue it when I get home.  

I`m so tired of feeling this way.   2 bouts with Cipro and then nothing for 5 days, cause it took so long to do the results.

I am just hoping they won`t cancel my surgery on Tues. ...

Oh, we are going back on to Copaxone ....... hubby and I have discussed it alot, and we feel it is best.  I have been off for 4 months, and my symptons have been getting worse.  So, we thought we should try again.

So, wish me luck, and Tues. is my surgery.... so, it might take me awhile to answer anyone.... as I don`t have a computer in the hospital ....

Thank you all for your thoughts and prayers, I really appreciate it....
Candy
8 Responses
Avatar universal
Well, darn it! Even the fancy name sounds rude. I would bring the meds to the hospital and ask the surgeon if you should take them in addition to, or instead of his.

That Cipro knocked me on my butt so I can only imagine how you feel at this point in addition to the lingering infection.

A zillion hugs for you!
Corrie
1168718 tn?1464987135
thxs lovie !!   xo
2015036 tn?1333001388
Hi Candy,

I'm sorry this keeps happening to you.  Hopefully they won't cancel your surgery.  I would argue the point, about the 3 day antibiotic they will administer.
667078 tn?1316004535
I had a UTI for four months once. I know it is no fun.


Alex
572651 tn?1531002957
Bactrim is what the surgeon put me on after my botox treatment because he said there was evidence of infection.  30 days worth.  Be sure to have a bit of food in your stomach to cushion the drug effect.  

I'll hope the surgery can go on as scheduled but you also need to be sure the UTI doesn't pose an additional risk- you don't need any more complications.

As for the copaxone - if you had problems on it before (sorry, I don't remember why you stopped) you might research the other DMDs and see if there is another one that might work better for you.  I am glad that you are going back on something in light of your continuing progression.

Good luck this week - check in when you feel up to it and have a computer available!
hugs,
Laura


1168718 tn?1464987135
thanks everyone.   Laura, the copaxone I stopped because the Neuro from Vancouver did not seem to think it was working, and it was making divets (lol) in my skin.  His alternative was the chemo therapy, and did not think that the rebif, and those drugs were good for me due to my depression.  The Tysabri has it's own risks, so, I want to try the other one more time, and we will see, then we may have to make some BIG decisions.

Thanks for the luck and good wishes for Tuesday, will let you know how it goes as soon as I can.

((HUGS))
Candy
Have an Answer?
Top Neurology Answerers
987762 tn?1331031553
Australia
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease